# SDR 96ZZZX1478

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2325W
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8166075
- System (JASC): 2460 · DC Power Distribution System
- Part: Breakers
- Condition: Failed
- Location: Cb Panel
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKERS BURN UP/MELT INTERNALLY BEFORE TRIPPING, THEN REMAIN OPEN WHEN RESET.
